Related MeSH Hierarchy (6)
Rare cutaneous eruption characterized by extensive KERATINOCYTE apoptosis resulting in skin detachment with mucosal involvement. It is often provoked by the use of drugs (e.g., antibiotics and anticonvulsants) or associated with PNEUMONIA, MYCOPLASMA. It is considered a continuum of Toxic Epidermal Necrolysis. MeSH
Phase 2 Indicated Drugs (1)
Organization Involved with Phase 1 Indications (1)
Hierarchy Tree View
YOU AGREE THAT THE INFORMATION PROVIDED ON THIS WEBSITE IS PROVIDED “AS IS”, WITHOUT ANY WARRANTY OF ANY KIND, EXPRESSED OR IMPLIED, INCLUDING WITHOUT LIMITATION WARRANTIES OF MERCHANTABILITY OR FITNESS FOR ANY PARTICULAR PURPOSE, OR NON-INFRINGEMENT OF ANY THIRD-PARTY PATENT, COPYRIGHT, OR ANY OTHER THIRD-PARTY RIGHT. IN NO EVENT SHALL THE CREATORS OF THE WEBSITE OR WASHINGTON UNIVERSITY BE LIABLE FOR ANY DIRECT, INDIRECT, SPECIAL, OR CONSEQUENTIAL DAMAGES ARISING OUT OF OR IN ANY WAY CONNECTED WITH THE WEBSITE, THE USE OF THE WEBSITE, OR THIS AGREEMENT, WHETHER IN BREACH OF CONTRACT, TORT OR OTHERWISE, EVEN IF SUCH PARTY IS ADVISED OF THE POSSIBILITY OF SUCH DAMAGES.